# SDR QXEA0200102

- Difficulty date: January 17, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 9,934 hours, 13,978 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bearing
- Condition: Rough
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT AILERON OUTBOARD HINGE BEARING IS ROUGH.  REPLACED BEARING IAW DHC-8 MM PSM 1-82-2, 20-21-52, TASK 20-21-52-390-801.
